# SDR FDEA202501080032

- Difficulty date: January 8, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 96,107 hours, 23,459 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA73491
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOOR SEAT TRACK AT STATION 999 X = 75.25" FOUND   CROWN WORN. CABIN-MAIN DECK CARGO COMPARTMENT SEAT TRACK AT STATION 999 X=75.25" WORN ON EDGE   AREA REMOVED AS PER MD11 SRM 51-21-01-0G AND FOUND EXCEEDED LIMIT AS PER MD11 SRM   53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1. DAMAGED SEAT TRACK REPAIRED BY SECTIONAL   SEAT TRACK REPLACEMENT FROM STATION 989 TO STATION 1029 X=75.25" AS PER MD11 SRM 53-  00-52-2R FIGURE 201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
